標題: A view of Gaussian elimination applied to early-stopped Berlekamp-Massey algorithm
作者: Liu, Chih-Wei
Lu, Chung-Chin
電子工程學系及電子研究所
Department of Electronics Engineering and Institute of Electronics
關鍵字: BCH codes;Berlekamp-Massey algorithm;decoding;error-correcting codes;Gaussian elimination
公開日期: 1-六月-2007
摘要: In this paper, we adopt a restricted Gaussian elimination on the Hankel structured augmented syndrome matrix -to reinterpret an early-stopped version of the Berlekamp-Massey algorithm in which only (t + e) iterations are needed to be performed for the decoding of BCH codes up to t errors, where e is the number of errors actually occurred with e <= t, instead of the 2t iterations required in the conventional Berlekamp-Massey algorithm. The minimality of (t + e) iterations in this early-stopped Berlekamp-Massey (ESBM) algorithm is justified and related to the subject of simultaneous error correction and detection in this paper. We show that the multiplicative complexity of the ESBM algorithm is upper bounded by (te + e(2) - 1) for all e <= t and except for a trivial case, the ESBM algorithm is the most efficient algorithm for finding the error-locator polynomial.
URI: http://dx.doi.org/10.1109/TCOMM.2007.898827
http://hdl.handle.net/11536/10764
ISSN: 0090-6778
DOI: 10.1109/TCOMM.2007.898827
期刊: IEEE TRANSACTIONS ON COMMUNICATIONS
Volume: 55
Issue: 6
起始頁: 1131
結束頁: 1143
顯示於類別:期刊論文


文件中的檔案:

  1. 000247389700009.pdf